# SDR C2XA01CL078

- Difficulty date: April 10, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 5038912129
- Part serial: 0474
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3190 THE CREW REPORTED THAT ON APPROACH THE RIGHT PROP CYCLED IN AND OUT OF FEATHER.  THE TORQUE GAUGE CYCLED UP AND DOWN APPROXIMITY 800 LBS.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NR 2 ENGINE AUTOFEATHER LOW PRESSURE SWITCH TRIPS HIGH.  THE SWITCH WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
